advertisement
Question
Posted by: Desprate for help | 2010/04/08

Help please going in sane !!!!!!

I would like to find out

I had a miscaraige on the 12 January 2010 &  they injected me Noristerat But then after the miscaraige i still had a normal period with the injection &  all had a period in Feb normal &  the again on 02/03/2010 normal as can be

Was expecting my period begining of April but nothing
on the 17-03-2010 i had 1 drop spotting not even enough to put in a lillet

now nothing is this hormones or am i pregnant

I have tender breasts, are very tyred &  have to go to the lo very often Please Help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nuristerate only lasts for 2 months, so you will have been unprotected since 12th March. Thus pregnancy is a possibility.You can check a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/04/09

Nuristerate only lasts for 2 months, so you will have been unprotected since 12th March. Thus pregnancy is a possibility.You can check a pregnancy test.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement